# SDR IPXA2M75150

- Difficulty date: August 13, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: WSP0815511
- Condition: Gouged
- Location: Cargo Barrier
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RIGID CARGO BARRIER ATTACH FITTING NR 4R GOUGED.  REPAIRED RCB ATTACH FITTING 4R IAW EA 011-5310-01-A4217 REV IR AND EO MD11-5310-48388-A.
